# SDR N6WA2021012701

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 41,254 hours, 31,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FIRST CLASS NOT WORKING.  DEFERRED EMERGENCY EXIT SIGN IN FIRST CLASS ON OPEN CONTROL NUMBER 70071379, PER MEL 33-51-01A CAT A AUTHORIZED BY MXC.
